# SDR DALA2019031501704

- Difficulty date: March 15, 2019
- Submitted: March 15, 2019
- Operation: Air carrier
- Aircraft: N920DN
- Make and model: Doug MD-90-30
- Aircraft serial: 53582
- Aircraft time: 50,003 hours, 33,119 cycles
- System (JASC): 3242 · Brake
- Part: Brake
- Condition: Damaged
- Location: Lt Mlg
- Stage of operation: IN
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: O

## Discrepancy

AIRCRAFT RTB SMOKE COMING FROM LH WHEEL WELL. INSPECTED WHEEL/TIRE ASSY AND BRAKE ASSYS ON LEFT HAND GEAR. NR 1 MLG BRAKE IS SOURCE OF HYD LEAK. ON FURTHER INSPECTION DAMAGE TO NR 1 BRAKE ASSY AND NR 1 MLG TIRE ASSY. REMOVED NR 1 MLG TIRE ASSY AND NR 1 MLG BRAKE ASSY INSPECTED AXLE NO DAMAGE NOTED. R/R MLG TIRE ASSY PER AMM 32-41-01 PB 401 AND R/R NR 1 MLG BRAKE ASSY PER AMM 32-43-01 PB401. LEAK CHECKS OK. (LP# 4858648)
